# SDR ASOA2016061014918

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 32,500 hours, 23,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT CEILING PANEL ROW 7.  RELAMEPD BULB IN EMERGENCY FLOOD LIGHT ABOVE ROW 7 IAW AMM 33-51-09. OPS CHECK GOOD.
